# SDR SWAA2023061651050

- Difficulty date: May 22, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63596
- Aircraft time: 19,603 hours, 9,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL STA 949; RBL 49; WL 208.<[01] VERIFIED APPLICABILITY PER SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1;[02] EVALUATED CORROSION ON INTERCOSTAL STA 949; RBL 49; WL 208 PLACES 1'X1' INCH LOWEST MATERIAL REMOVED IS 0.050' ADJACENT TO ORIGINAL MATERIAL THICKNESS 0.150' FOUND TO BE OUT LIMITS I.A.W SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1 PAR 4.A(2) (A) FIGURE 104/ALLOWABLE DAMAGE 1 DETAIL E  TOOLS USED ON CORRECTIVE ACTION 2 ATS1225 S/N UNKNOWN DUE 08/2023 ATS2738 S/N A22004095 DUE 04/2024;[03] INTERCOSTAL STA947-BS967; RBL50; WL 208 TO BE REMOVED; DRILLED AND INSTALLED A NEW ON COSTUMER CARD TTG8Q00L6RSM STEP 2;[04] VERIFIED CORRECTION ACTION ITEM 1;2;3 OUT OF LIMITS.;[05] COMPLETED TASK;[06] VERIFIED CORRECTIVE ACTION 5
